# SDR ASAA2015121014200

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 7,582 hours, 2,452 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL, HAD LT CABIN ZONE TEMP LIGHT.  LIGHT EXTINGUISHED WHEN MASTER CAUTION RESET.  ACFT GROUNDED.  BITE CHECK ZONE TEMP CONTROLLERS, NO FAULTS.
